It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mary on April 03, 2000 at 09:29:06:

In Reply to: adderall dosage posted by elise on April 03, 2000 at 08:48:18:

: my doc put me on 20 mg. adderall to start. I am also taking prozac (30 mg) . I took the first dose yesterday and i was speeding ----- today i am going to take 10 mg. until i speak to my dr. Is this the side effect of taking too much?

Any time you start a new medication please read the literature that comes with the drug so you have some idea what side effects to be watching out for as you start the new drug. I am unsure about this as a side effect of adderall but check you literature the pharmacy gave you with the drug..

Follow Ups

All times are GMT -7. The time now is 10:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!